# SDR N6WA2024081401

- Difficulty date: August 13, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N541GJ
- Make and model: Cndair CL6002C11
- Aircraft serial: 10238
- Aircraft time: 42,479 hours, 31,062 cycles
- System (JASC): 5220 · Emergency Exits
- Part: Cover
- Part number: 9325625501
- Condition: Loose
- Location: Zone 800
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT EMERGENCY EXIT HANDLE COVER KEEPS COMING DOWN. RESECURED LEFT EMERGENCY EXIT HANDLE COVER WITH VELCRO IAW CRJ AMM51-22-61.
